Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 301, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 8, 2016, 11:12 PM CDT for Keya Paha County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2016, 11:12 PM CDT (04:12 UTC)
- Expired
- Sep 9, 2016, 12:00 AM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Keya Paha County, NE
The radar
The North Platte radar (KLNX), 131 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 11:20 PM CDT | HAIL 1 | 4 Nnw Springview, NE | JAGGED HAIL UP TO QUARTER SIZE, 0.80 IN. OF RAIN...TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 735 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.0
The text
As transmitted.
294
WUUS53 KLBF 090412
SVRLBF
NEC103-090500-
/O.NEW.KLBF.SV.W.0301.160909T0412Z-160909T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1112 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL MIDNIGHT CDT
* AT 1112 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
SOUTHWEST OF WEWELA...OR 8 MILES NORTHWEST OF SPRINGVIEW...MOVING
EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRINGVIEW...BURTON...NETS PEAK...BROCKSBURG AND MILLS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 213 AND 225.
HIGHWAY 12 BETWEEN MILE MARKERS 33 AND 40...AND BETWEEN MILE MARKERS
48 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4278 9933 4284 10001 4300 9999 4300 9929
TIME...MOT...LOC 0412Z 276DEG 28KT 4292 9984
HAIL...1.50IN
WIND...60MPH
$$
MASEK3 follow-up statements
501
WWUS53 KLBF 090420
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1120 PM CDT THU SEP 8 2016
NEC103-090500-
/O.CON.KLBF.SV.W.0301.000000T0000Z-160909T0500Z/
KEYA PAHA NE-
1120 PM CDT THU SEP 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CENTRAL KEYA PAHA COUNTY...
AT 1120 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRINGVIEW...
MOVING EAST AT 30 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGVIEW...BURTON...NETS PEAK...BROCKSBURG AND MILLS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 183 BETWEEN MILE MARKERS 213 AND 225.
HIGHWAY 12 BETWEEN MILE MARKERS 33 AND 40...AND BETWEEN MILE MARKERS
48 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4278 9933 4284 10001 4300 9999 4300 9929
TIME...MOT...LOC 0420Z 276DEG 28KT 4291 9976
HAIL...2.00IN
WIND...60MPH
$$
MASEK474
WWUS53 KLBF 090440
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT THU SEP 8 2016
NEC103-090500-
/O.CON.KLBF.SV.W.0301.000000T0000Z-160909T0500Z/
KEYA PAHA NE-
1140 PM CDT THU SEP 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN KEYA PAHA COUNTY...
AT 1140 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF SPRINGVIEW...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURTON...NETS PEAK...BROCKSBURG AND MILLS.
THIS INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 54 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4278 9933 4283 9970 4300 9969 4300 9929
TIME...MOT...LOC 0440Z 276DEG 28KT 4290 9954
HAIL...1.25IN
WIND...60MPH
$$
MASEK919
WWUS53 KLBF 090457
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 PM CDT THU SEP 8 2016
NEC103-090507-
/O.EXP.KLBF.SV.W.0301.000000T0000Z-160909T0500Z/
KEYA PAHA NE-
1157 PM CDT THU SEP 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEYA PAHA COUNTY
WILL EXPIRE AT MIDNIGHT CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4278 9933 4283 9970 4300 9969 4300 9929
TIME...MOT...LOC 0456Z 276DEG 28KT 4290 9954
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 6:52 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Sep 8, 6:52 PM CDT, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service North Platte NE 652 PM CDT THU SEP 8 2016 ...Updated Aviation Section... .SYNOPSIS... Issued at 303 PM CDT Thu Sep 8 2016 H5 hand analysis this morning had some decent ht falls of 50 to 100 meters across south central Canada into northern Minnesota. Across the lower 48, high pressure was anchored over the sern states while a broad east to west flow was noted across the northern third of the CONUS. The remnants of TS Newton were located over eastern Arizona while the remnants of Hermine were located south of Long Island New York. Within the flow across the northern CONUS, a shortwave trough was located over far southeastern British Columbia. A jet streak extended from the pacific northwest, east into the upper Mississippi valley. At the surface, high pressure extended from southwestern Nebraska into southern Minnesota. A stationary front was draped over northern Kansas this morning and a broad shield of cloudiness was associated with this feature. Some of this cloud cover has begun to push into far southwestern Nebraska this afternoon as southeasterly winds begin to develop in the back side of exiting high pressure. With surface heating this afternoon, the northern push of this low level cloudiness has halted, and has begun to slowly dissipate. Temperatures as of 3 PM CDT ranged from 77 at Ainsworth...Broken Bow and Imperial...to 84 at North Platte. && .SHORT TERM...(This evening through Friday) Issued at 303 PM CDT Thu Sep 8 2016 Tonight and Friday...The main forecast challenges in the near term are precipitation chances later tonight, then again on Friday. For tonight: Southerly winds will increase tonight ahead of an approaching cold front. The southerly winds will push low level cloudiness into central and eastern portions of the forecast area overnight. The combination of southerly winds and clouds, will make for a mild night across most of the forecast area with lows in the 50s to lower 60s. A few upper 40s are possible in the far northwest as the cold front will pass through the Pine Ridge by 12z Friday. Later this evening, mid level warm air advection will begin to increase over central and eastern portions of the forecast area. Mid level instability will increase as well as H850 calculated LI's reach -5 to -7c later tonight. Elevated CAPE increases to 2000 to 3000 J/KG as well. If any convection can get going later tonight, it has a decent potential of being severe given the 40 to 50 KTS of bulk shear. One aspect which is lacking tonight is the presence of a low level jet, which is weak ATTM. With this in mind, will keep an isolated mention of precipitation only as there is not much of a low level focusing mechanism for thunderstorms tonight. However, I must emphasize, if any elevated convection can get going later tonight, it will have plenty of convective potential and shear to work with and large hail would be a concern. For Friday, the cold front will track across the forecast area Friday morning and should exit the area by the midday time frame. Convection INVOF the front is expected to exit the area by early afternoon. Further west, there is some concern about showers over north central Nebraska Friday afternoon. H5 temperatures in the latest NAM fall off to -18c to - 20c Friday afternoon across north central and northwest Nebraska. With clearing and surface heating Friday afternoon, lapse rates will increase sharply and thus the threat for isolated showers. Decided against mention of thunder ATTM as LI's calculated from the H85 level are right around 0c Friday afternoon. Highs Friday will be in the upper 60s in the northwest, to the lower 70s in the east. .LONG TERM...(Friday night through Thursday) Issued at 303 PM CDT Thu Sep 8 2016 Following the passage of Friday's Pacific cold front...high pressure will begin to build/settle in across Eastern Wyoming...the Nebraska Panhandle...and Northeastern Colorado. As this area of high pressure drifts to the southeast Friday night...light northwest to westerly winds will create ideal drainage flow conditions across Northwestern Nebraska...the Eastern Panhandle...and North Platte River valley. This drainage flow...when combined with little to no cloud cover and unseasonable cold temperatures...will create the possibility for this fall seasons first frost. Decided to go with the coldest available guidance (12zMET) for this forecast package...and even dropping lows a few degrees below guidance were guidance generally struggles in drainage flow setups. At this time...those areas most at risk for patchy frost are Sheridan and Garden counties...however...given the drainage flow down the North Platte River Valley...am concerned that guidance may still be too warm for overnight low temperatures (thus frost could become possible in the northern reaches of the North Platte River valley). After Saturday morning's chilly start...temperatures will warm into the 70s across Western and North Central Nebraska as return flow sets up across the region. As was the case for Friday night...sided with the cooler guidance (12zMET) for Saturday's highs...but did use more of blend from the previous forecast to prevent highs from being to cool. Believe that the 12zMAV...which is the warmest of the guidance...is eroding the 'cooler' air throughout the atmosphere and more specifically at 850mb to quickly on Saturday. While these temperatures will still be well below normal for this time of the year...the air mass following Friday's cold front will be dry...with dewpoints on Saturday ranging from the mid-30s to mid- 40s. The combination of highs in the 70s and dewpoints in the aforementioned range...will create minimum relative humidity values in the low to mid 20s percent range across portions of Fire Weather Zones 204/206/208/210. While these minimum RH values are still well above critical values and winds will be fairly light across these zones (sustained at 10-14kts with a few gusts to 20kts)...future trends will need to be monitored and possibly highlighted in the FWF. While temperatures will be cool once again Saturday night...southerly flow of 5-10kts should keep the boundary layer somewhat coupled...which will help keep temperatures from falling below the low 40s (Eastern Panhandle) to low 50s (North Central Nebraska). Attention then turns to Sunday...as weak upper level ridging over the Northern Rockies begins to breakdown/flatten out...as a shortwave drops southeast out of British Columbia and Alberta. With 850mb temperatures in the upper teens(east) to near 28 degrees Celsius(west)...and sufficient daytime mixing due to sunny skies...surface highs should have no problem reaching into the 80s to low 90s. In addition to the warm conditions...downsloping westerly winds of 10-15kts with gusts to 20kts and minimum relative values as low as the mid to upper teens percent across Fire Weather Zones 204/206/210 and portions of 208...will create near critical fire weather conditions. While winds at this time are borderline critical...the unseasonable warm temperatures and critical minimum relative humidity values on Sunday does raise some concerns. Because of these concerns...went ahead and contacted fire weather contacts at the Crescent Lake NWR to get an idea on the state of the fuels...and was informed that fuels are still fairly green. Was informed that if this was a "normal year" (were vegetation was well on its way to drying out)...these fire weather concerns would be highly supported. As this event is still several days out...will just highlight in the FWF for now...but future Fire Weather highlights may be needed should vegetation rapidly dry out. The aforementioned shortwave diving southeast out of British Columbia and Alberta...will then trek off to the east across the Northern Rockies and High Plains through Tuesday...as a secondary shortwave drops due south out of British Columbia...and becomes closed off over Northern California by Tuesday morning. High temperatures Monday and Tuesday will be well below normal...with most locations only reaching into the 60s and 70s. Chances for rain showers and isolated storms will exist Monday night through the day on Tuesday...as the shortwave moves across the Northern Rockies/High Plains. Temperatures will warm slightly Wednesday into Thursday...but still remain below normal across all of Western and North Central Nebraska. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 640 PM CDT Thu Sep 8 2016 VFR currently prevails across much western and north central NE, except for MVFR ceilings that are present across portions of the far southeast-third of the forecast area. Convection has developed across the SD/NE border near Cherry county, about 2-3 hours earlier than anticipated. Isolated-scattered rain showers and thunderstorms are possible across Cherry county east to Holt and Boyd counties through late evening. Increased chances for showers and thunderstorms remain over the eastern half of the forecast area overnight. Ceilings are expected to drop to MVFR across portions of the southeast half of the forecast area early Friday morning, this was included in the KLBF TAF. Fog not expected at this time and this could be attributable to winds staying elevated overnight. Should see gradually clearing by mid-late morning. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Moldan AVIATION...ET
Hazardous weather outlook, Sep 8, 3:08 PM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 308 PM CDT THU SEP 8 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-092015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 308 PM CDT THU SEP 8 2016 /208 PM MDT THU SEP 8 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT MAINLY ALONG AND EAST OF A LINE FROM HAYES CENTER TO CODY. A SEVERE STORM OR TWO IS POSSIBLE WITH LARGE HAIL BEING THE MAIN SEVERE THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GENERAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY...MAINLY EAST OF A LINE FROM BASSETT THROUGH BROKEN BOW AS A COLD FRONT CROSSES THE REGION. STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. THERE IS A THREAT FOR PATCHY FROST EARLY SATURDAY MORNING ACROSS PORTIONS OF SHERIDAN AND GARDEN COUNTY IN THE NORTHEASTERN NEBRASKA PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Special weather statement, Sep 8, 7:58 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 758 PM CDT THU SEP 8 2016 NEZ005-090145- EASTERN CHERRY NE- 758 PM CDT THU SEP 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL 845 PM CDT... AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF KILGORE...OR 15 MILES NORTHWEST OF VALENTINE... MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VALENTINE...CROOKSTON...SPARKS AND SMITH FALLS STATE PARK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 178 AND 197. HIGHWAY 12 BETWEEN MILE MARKERS 1 AND 22. LAT...LON 4284 10020 4288 10090 4300 10090 4300 10020 TIME...MOT...LOC 0058Z 268DEG 36KT 4299 10081 MASEK
Special weather statement, Sep 8, 8:58 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 858 PM CDT THU SEP 8 2016 NEZ005-006-090245- EASTERN CHERRY NE-KEYA PAHA NE- 858 PM CDT THU SEP 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY AND NORTHWESTERN KEYA PAHA COUNTIES UNTIL 945 PM CDT... AT 857 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF KEYAPAHA...OR 20 MILES EAST OF VALENTINE...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPARKS AND SMITH FALLS STATE PARK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 126 AND 225. HIGHWAY 12 BETWEEN MILE MARKERS 7 AND 26...BETWEEN MILE MARKERS 34 AND 37...AND BETWEEN MILE MARKERS 52 AND 58. LAT...LON 4284 9961 4290 10047 4300 10048 4300 9961 TIME...MOT...LOC 0157Z 269DEG 27KT 4298 10018 MASEK
Special weather statement, Sep 8, 10:50 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1050 PM CDT THU SEP 8 2016 NEZ006-090430- KEYA PAHA NE- 1050 PM CDT THU SEP 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR KEYA PAHA COUNTY UNTIL 1130 PM CDT... AT 1050 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORDEN...OR 18 MILES NORTHWEST OF SPRINGVIEW...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPRINGVIEW...NORDEN...BURTON AND NETS PEAK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 212 AND 225. HIGHWAY 12 BETWEEN MILE MARKERS 23 AND 66. LAT...LON 4277 9948 4285 10019 4300 10019 4300 9946 TIME...MOT...LOC 0350Z 270DEG 29KT 4294 10008 MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 8:58 PM CDT | Special Weather Statement | LBF | Keya Paha | 47 min |
| Sep 8, 10:50 PM CDT | Special Weather Statement | LBF | Keya Paha | 40 min |
| Sep 9, 10:05 AM CDT | Special Weather Statement | LBF | Wheeler | 40 min |
| Sep 9, 2:50 PM CDT | Frost Advisory | LBF | Garden, Sheridan | 17 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.